Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Taking rope insole, simvastatin and zolpidem tarter daily. will it cause any side effect?

Dec 2014
User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 4151 Questions
I take rope insole XXXXXXX 3mg a and simvastatin 10mg and zolpidem tarter 12.5 mg all take everyday at night. Can the interact. Can I take all three together will there be a side effect
Posted Wed, 23 Oct 2013 in Medicines and Side Effects
Answered by Dr. Seikhoo Bishnoi 1 hour later
Brief Answer:

Detailed Answer:
Welcome to Health Care Magic

Ropinirole is a dopamine agonist drug and used in a number of movement conditions like Parkinsons disease, Restless legs and many others.

Zoplidem is a drug which is a good sedative and hypnotic. It is a good drug for sleep and is free of serious abuse potential.

Simvastatin is a cholesterole lowering drug and is a safe drug.

Over all if all three drugs are taken together there is no added risk and no significant drug interactions. You can take the drugs together without any worry.

Hope this helps you, if you have more questions you can ask again.

Above answer was peer-reviewed by
Follow-up: Taking rope insole, simvastatin and zolpidem tarter daily. will it cause any side effect? 5 minutes later
With medicine I find I a putting a lot of weight was always thin now I am starting to have a little more then I want is there better meds I can take or use a diet supp?
Answered by Dr. Seikhoo Bishnoi 31 minutes later
Brief Answer:
Hello again

Detailed Answer:
The medicines you are taking dont cause much gain in weight. Simvastatin is to some extent is known to cause decrease in weight.

Other medicines like Orlistat can be used in controlling weight. The medicine is a safe medicine and should be given 2-3 times a day.

As per my opinion best thing to do in controlling weight is to exercise daily and to decrease saturated fats intake and to improve PUFA (Poly Unsaturated Fatty Acid) intake. Increase fibre intake and decrease refined carbohydrates intake. This will help in controlling weight.

If the weight gain is severe you can think of other modalities like Topiramate helps in losing weight.

The diet supplements or fat burners are not useful in losing weight because they consists of stimulant drugs and can cause severe excitement, headache etc side effects.

Hope this helps you, you can ask again if you have more queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor